# SDR COMA0160840

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 13,509 hours, 12,679 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 176B
- Condition: Faulty
- Location: Left Wing
- Part time: 641 hours, 631 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5978.  DURING CLIMB OUT OF BHM RECEIVED A FLAP INDICATION CAUTION MESSAGE WITH FLAPS AT ZERO DEGREES.REPLACED THE LEFT BRAKE AND POSITION SENSING UNIT.
